# SDR SWAA980786

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, COCKPIT CREW DETECTED SMELL OF ELECTRICAL SMOKE ODOR, LASTED SEVERAL MINUTES, THEN DISSIPATED.  RESET APU CONTROL CB APU OPS CK GOOD PER BOEING MM.  RAN APU AT FULL LOAD AND INSPECTED APU CONTROL CIRCUIT WIRING IN COCKPIT NO ELECTRICAL SMOKE ODOR PRESENT.
